# SDR AU960216

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 2730 · Elevator Control System
- Part: Quadrant
- Part number: 2744046053
- Condition: Faulty
- Location: Elevator Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLEET CHECK CARRIED OUT ON ELEVATOR QUADRANT STEPS FOR LOOSE OR  MISSING ATTACHMENT BOLT NUT - NIL DEFECTS FOUND
